Previous |  Up |  Next

Article

Keywords:
Green's function; positive solutions; supercritical nonlinearity
Summary:
In this article we produce a refined version of the classical Pohozaev identity in the radial setting. The refined identity is then compared to the original, and possible applications are discussed.
References:
[1] Brezis, H.: Elliptic equations with limiting Sobolev exponents---the impact of topology. Comm. Pure Appl. Math. 39 (1986), S17--S39. DOI 10.1002/cpa.3160390704 | MR 0861481 | Zbl 0601.35043
[2] Brezis, H., Dupaigne, L., Tesei, A.: On a semilinear elliptic equation with inverse-square potential. Selecta Math. 11 (2005), 1-7. DOI 10.1007/s00029-005-0003-z | MR 2179651 | Zbl 1161.35383
[3] Brezis, H., Nirenberg, L.: Positive solutions of nonlinear elliptic equations involving critical Sobolev exponent. Comm. Pure Appl. Math. 36 (1983), 437-477. DOI 10.1002/cpa.3160360405 | MR 0709644
[4] Brezis, H., Peletier, L. A.: Elliptic equations with critical exponent on $S\sp 3$: new non-minimising solutions. C. R. Math. Acad. Sci. Paris 339 (2004), 391-394. DOI 10.1016/j.crma.2004.07.010 | MR 2092750
[5] Brezis, H., Willem, M.: On some nonlinear equations with critical exponents. J. Funct. Anal. 255 (2008), 2286-2298. DOI 10.1016/j.jfa.2007.11.022 | MR 2473258 | Zbl 1166.35021
[6] Budd, C. J., Humphries, A. R.: Numerical and analytical estimates of existence regions for semi-linear elliptic equations with critical Sobolev exponents in cuboid and cylindrical domains. J. Comput. Appl. Math. 151 (2003), 59-84. DOI 10.1016/S0377-0427(02)00737-9 | MR 1950229 | Zbl 1016.65082
[7] Catrina, F.: A note on a result of M. Grossi. Proc. Amer. Soc. 137 (2009), 3717-3724. DOI 10.1090/S0002-9939-09-10031-X | MR 2529879 | Zbl 1179.35142
[8] Catrina, F., Lavine, R.: Radial solutions for weighted semilinear equations. Commun. Contemp. Math. 4 (2002), 529-545. DOI 10.1142/S0219199702000750 | MR 1918758 | Zbl 1013.35023
[9] Chou, K.-S., Geng, D.: On the critical dimension of a semilinear degenerate elliptic equation involving critical Sobolev-Hardy exponent. Nonlinear Anal., Theory Methods Appl. 12 (1996), 1965-1984. DOI 10.1016/0362-546X(95)00048-Z | MR 1386127 | Zbl 0855.35042
[10] Clement, Ph., Figueiredo, D. G. de, Mitidieri, E.: Quasilinear elliptic equations with critical exponents. Topol. Methods Nonlinear Anal. 7 (1996), 133-170. MR 1422009 | Zbl 0939.35072
[11] Dávila, J., Pino, M. del, Musso, M., Wei, J.: Fast and slow decay solutions for supercritical elliptic problems in exterior domains. Calc. Var. Partial Differential Equations 32 (2008), 453-480. DOI 10.1007/s00526-007-0154-1 | MR 2402919
[12] Druet, O.: Elliptic equations with critical Sobolev exponents in dimension 3. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002), 125-142. DOI 10.1016/S0294-1449(02)00095-1 | MR 1902741 | Zbl 1011.35060
[13] Egnell, H.: Semilinear elliptic equations involving critical Sobolev exponents. Arch. Rational Mech. Anal. 104 (1988), 27-56. DOI 10.1007/BF00256931 | MR 0956566 | Zbl 0674.35033
[14] Egnell, H.: Existence and nonexistence results for $m$-Laplace equations involving critical Sobolev exponents. Arch. Rational Mech. Anal. 104 (1988), 57-77. DOI 10.1007/BF00256932 | MR 0956567 | Zbl 0675.35036
[15] Felmer, P. L., Quaas, A.: Positive radial solutions to a `semilinear' equation involving the Pucci's operator. J. Differ. Equations 199 (2004), 376-393. DOI 10.1016/j.jde.2004.01.001 | MR 2047915
[16] Ghoussoub, N., Yuan, C.: Multiple solutions for quasi-linear PDE's involving the critical Sobolev and Hardy exponents. Trans. Amer. Math. Soc. 352 (2000), 5703-5743. DOI 10.1090/S0002-9947-00-02560-5 | MR 1695021
[17] Gidas, B., Ni, W. M., Nirenberg, L.: Symmetry and related properties via the maximum principle. Comm. Math. Phys. 68 (1979), 209-243. DOI 10.1007/BF01221125 | MR 0544879 | Zbl 0425.35020
[18] Grossi, M.: Radial solutions for the Brezis-Nirenberg problem involving large nonlinearities. J. Funct. Anal. 254 (2008), 2995-3036. DOI 10.1016/j.jfa.2008.03.007 | MR 2418617 | Zbl 1154.35050
[19] Grossi, M.: Existence of radial solutions for an elliptic problem involving exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008), 221-232. MR 2379462 | Zbl 1155.35042
[20] Jacobsen, J.: Global bifurcation problems associated with $k$-Hessian operators. Topol. Methods Nonlinear Anal. 14 (1999), 81-130. MR 1758881 | Zbl 0959.35066
[21] Passaseo, D.: Some sufficient conditions for the existence of positive solutions to the equation $-\Delta u+a(x)u=u\sp {2\sp *-1}$ in bounded domains. Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), 185-227. MR 1378466
[22] Pohozaev, S. I.: On the eigenfunctions of the equation $\Delta u+\lambda f(u)=0$. Russian Dokl. Akad. Nauk SSSR 165 (1965), 36-39. MR 0192184
[23] Pucci, P., Serrin, J.: Critical exponents and critical dimensions for polyharmonic operators. J. Math. Pures Appl. 69 (1990), 55-83. MR 1054124
[24] Rey, O.: The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent. J. Funct. Anal. 89 (1990), 1-52. DOI 10.1016/0022-1236(90)90002-3 | MR 1040954 | Zbl 0786.35059
[25] Schoen, R.: Conformal deformation of a Riemannian metric to constant scalar curvature. J. Differential Geom. 20 (1984), 479-495. MR 0788292 | Zbl 0576.53028
Partner of
EuDML logo